Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 20, NWS Norman, OK

April 15, 20118 counties in Texas; 14 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Apr 15, 2011, 4:12 AM CDT for 8 counties in Texas; 14 counties in Oklahoma. It took effect at Apr 15, 2011, 11:00 AM CDT. It was in force for 10 hr. 52 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 4:12 AM CDT (09:12 UTC)
In effect from
Apr 15, 2011, 11:00 AM CDT
Expired
Apr 15, 2011, 9:00 PM CDT
In force
10 hr
Issued by
NWS Norman, OK
All 22 counties

Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 11:00 AM CDTNON-TSTM WND GST 583 W Gould, OK
Apr 15, 11:00 AM CDTNON-TSTM WND GST 584 Wsw Weatherford, OK
Apr 15, 11:00 AM CDTNON-TSTM WND GST 635 Sw Butler, OK
Apr 15, 11:05 AM CDTNON-TSTM WND GST 583 W Gould, OK
Apr 15, 11:05 AM CDTNON-TSTM WND GST 656 Sw Cheyenne, OK
Apr 15, 11:05 AM CDTNON-TSTM WND GST 675 Sw Butler, OK
Apr 15, 11:10 AM CDTNON-TSTM WND GST 584 Wnw Bessie, OK
Apr 15, 11:10 AM CDTNON-TSTM WND GST 625 Sw Butler, OK
Apr 15, 11:10 AM CDTNON-TSTM WND GST 686 Sw Cheyenne, OK
Apr 15, 11:15 AM CDTNON-TSTM WND GST 584 Ese Erick, OK
Apr 15, 11:15 AM CDTNON-TSTM WND GST 655 Sw Butler, OK
Apr 15, 11:15 AM CDTNON-TSTM WND GST 656 Sw Cheyenne, OK
Apr 15, 11:20 AM CDTNON-TSTM WND GST 624 Ese Erick, OK
Apr 15, 11:25 AM CDTNON-TSTM WND GST 5810 Nne Willow, OK
Apr 15, 11:25 AM CDTNON-TSTM WND GST 583 W Gould, OK
Apr 15, 11:25 AM CDTNON-TSTM WND GST 594 Wnw Bessie, OK
Apr 15, 11:25 AM CDTNON-TSTM WND GST 686 Sw Cheyenne, OK
Apr 15, 11:30 AM CDTNON-TSTM WND GST 613 W Medicine Park, OK
Apr 15, 11:30 AM CDTNON-TSTM WND GST 645 Sw Butler, OK
Apr 15, 11:30 AM CDTNON-TSTM WND GST 676 Ssw Cheyenne, OK
Apr 15, 11:30 AM CDTNON-TSTM WND GST 676 Sw Cheyenne, OK
Apr 15, 11:35 AM CDTNON-TSTM WND GST 645 Sw Butler, OK
Apr 15, 11:35 AM CDTNON-TSTM WND GST 666 Sw Cheyenne, OK
Apr 15, 12:00 PM CDTNON-TSTM WND GST 584 Wnw Bessie, OK
Apr 15, 12:00 PM CDTNON-TSTM WND GST 635 Sw Butler, OK
Apr 15, 12:00 PM CDTNON-TSTM WND GST 645 Sw Butler, OK
Apr 15, 12:00 PM CDTNON-TSTM WND GST 654 Wnw Bessie, OK
Apr 15, 12:10 PM CDTNON-TSTM WND GST 663 W Gould, OK
Apr 15, 12:17 PM CDTNON-TSTM WND DMG1 E Foss, OKA SEMI CARRYING EMPTY TRAILERS WAS BLOWN OVER ON INTERSTATE 40 NEAR MILE MARKER 54.
Apr 15, 12:20 PM CDTNON-TSTM WND GST 613 W Goodlett, TX
Apr 15, 12:20 PM CDTNON-TSTM WND GST 654 Wnw Bessie, OK
Apr 15, 12:27 PM CDTNON-TSTM WND GST 60Quanah, TX
Apr 15, 12:50 PM CDTNON-TSTM WND GST 653 W Medicine Park, OK
Apr 15, 12:53 PM CDTNON-TSTM WND GST 62Clinton, OK
Apr 15, 1:05 PM CDTNON-TSTM WND GST 595 N Vernon, TX
Apr 15, 1:20 PM CDTNON-TSTM WND GST 583 S Altus, OK
Apr 15, 1:20 PM CDTNON-TSTM WND GST 685 Sw Butler, OK
Apr 15, 1:30 PM CDTNON-TSTM WND GST 583 W Gould, OK
Apr 15, 1:40 PM CDTNON-TSTM WND GST 611 N Ringling, OK
Apr 15, 1:45 PM CDTNON-TSTM WND GST 594 Se Hobart, OK
Apr 15, 1:50 PM CDTNON-TSTM WND GST 601 Nw Walters, OK
Apr 15, 1:50 PM CDTNON-TSTM WND GST 611 Nw Walters, OK
Apr 15, 2:00 PM CDTNON-TSTM WND GST 584 Ene Apache, OK
Apr 15, 2:00 PM CDTNON-TSTM WND GST 634 Ese Erick, OK
Apr 15, 2:01 PM CDTNON-TSTM WND GST 633 Se Frederick, OK
Apr 15, 2:10 PM CDTNON-TSTM WND GST 584 Wsw Weatherford, OK
Apr 15, 2:30 PM CDTNON-TSTM WND GST 63Sheppard Afb, TX
Apr 15, 3:00 PM CDTNON-TSTM WND GST 716 Sw Cheyenne, OK
Apr 15, 3:30 PM CDTNON-TSTM WND GST 674 Se Hobart, OK
Apr 15, 4:00 PM CDTNON-TSTM WND GST 657 W Hinton, OK
Apr 15, 5:00 PM CDTNON-TSTM WND GST 587 Nw Velma, OK
Apr 15, 5:02 PM CDTNON-TSTM WND GST 642 Wsw Burns Flat, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4948 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS84 KOUN 150912
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
412 AM CDT FRI APR 15 2011

...DRY AND VERY WINDY ON FRIDAY...

.BEHIND A COLD FRONT...AIR WILL REMAIN VERY DRY THROUGH THE DAY
TODAY. MEANWHILE...INTENSE LOW PRESSURE WILL BE CENTERED NORTHEAST
OF OKLAHOMA. NORTHWEST WINDS WILL BECOME VERY STRONG BY MIDDAY.
MUCH OF THE REGION WILL EXPERIENCE DRY AND VERY WINDY WEATHER FOR
MOST OF THE DAY.

OKZ014-016-021>023-033>038-044-TXZ083>090-151715-
/O.UPG.KOUN.FW.A.0021.110415T1600Z-110416T0200Z/
/O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
412 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR ALL OF WESTERN NORTH TEXAS AND MOST OF WEST CENTRAL
AND SOUTHWESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS... NORTHWEST 25 TO 40 MPH. GUSTS 50 TO 60 MPH. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...MID 60S TO MID 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND
INFORMATION.

&&



$$

OKZ039-045-151715-
/O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/
STEPHENS-JEFFERSON-
412 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR STEPHENS AND JEFFERSON COUNTIES...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR JEFFERSON AND STEPHENS COUNTIES IN SOUTHERN
OKLAHOMA. A RED FLAG WARNING ALSO HAS BEEN ISSUED FOR WESTERN
NORTH TEXAS AND THE REST OF SOUTHWESTERN OKLAHOMA.

* WIND...NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. 

* HUMIDITY... MINIMUM 15 TO 20 PERCENT.

* TEMPERATURE... HIGHS 65 TO 70.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
1 follow-up statement
150 
WWUS84 KOUN 151548
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1048 AM CDT FRI APR 15 2011

...DRY AND VERY WINDY ON FRIDAY...

.INTENSE LOW PRESSURE WILL BE CENTERED NORTHEAST OF OKLAHOMA.
DUE TO VERY STRONG NORTHWEST WINDS ACROSS THE REGION...ALONG WITH
DRY AIR...WILDFIRE POTENTIAL WILL BE EXTREME ACROSS WESTERN NORTH
TEXAS AND SOUTHWEST OKLAHOMA TODAY.

OKZ014-016-021>023-033>039-044-045-TXZ083>090-160200-
/O.CON.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1048 AM CDT FRI APR 15 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WINDS... NORTHWEST 35 TO 45 MPH. GUSTS 50 TO 60 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...MID 60S TO MID 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND
INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 14, 10:06 PM CDT, 6 hours 6 minutes earlier.

Area forecast discussion, Apr 14, 10:06 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT THU APR 14 2011

.UPDATE...EARLIER ROUND OF DAMAGING SUPERCELLS IN SOUTHEAST
OKLAHOMA HAD GIVEN WAY TO A BROKEN SQUALL LINE...AS INITIAL
PACIFIC FRONT OVERTAKES THE DRYLINE. THIS SHOULD MOVE OUT BY
MIDNIGHT OR SHORTLY THEREAFTER.

ATTENTION THEN TURNS TO THE BROAD AND DEEPENING CYCLONE OVERHEAD.
AFTER A QUICK GLANCE AT THE RUC...WE UPGRADED THE WIND WATCH TO A
HIGH WIND WARNING. CLOUD COVER IS NOT TOO MUCH OF A CONCERN FOR
LIMITING MIXING...BECAUSE THE GRADIENT ALONE WOULD SUPPORT A HIGH-
END ADVISORY...AND INDICATIONS ARE THAT CLOUD COVER WILL BE
SCATTERED OR BECOME SCATTERED DURING THE DAY FRIDAY. WE WOULD THEN
MIX INTO 0-1 KM MEAN WIND SPEEDS OF 35 TO NEAR 50 KNOTS. THE
RESULT WILL BE A POTENTIALLY DAMAGING GRADIENT WIND STORM. THOUGH
THE WARNING BEGINS AT 4 AM...WE MAY NEED TO RE-EVALUATE...AS LATE
EVENING OBSERVATIONS HAD BEGUN TO SHOW GUSTS OVER 40 MPH IN
WESTERN OKLAHOMA.

FIRE DANGER WILL ALSO BE IMPORTANT FRIDAY...ALTHOUGH PERHAPS THE
LACK OF FIRE STARTS TODAY IS SOMEWHAT INDICATIVE OF THE SPRING
GREEN-UP. ALSO...TEMPERATURES MAY BE A BIT COOLER THAN FORECAST
BASED ON CURRENT OBSERVATIONS IN WESTERN KANSAS...BUT IT WILL
STILL LIKELY BE DRY ENOUGH TO SUPPORT A RED FLAG WARNING...GIVEN
THE EXTREME NATURE OF THE WIND SPEEDS.

&&

.PREV DISCUSSION... /ISSUED 952 PM CDT THU APR 14 2011/

AVIATION...
MVFR CEILINGS WILL SPREAD INTO THE NORTHERN HALF OF OKLAHOMA EARLY
FRIDAY BEHIND A COLD FRONT. THE CEILING IS EXPECTED TO LIFT OR
DISSIPATE BY MID-DAY FRIDAY. VERY STRONG NORTHWEST WIND WILL COVER
THE WESTERN HALF OF OKLAHOMA ALL DAY FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  63  37  73 /  10  20  10   0
HOBART OK         45  67  34  71 /   0  10   0   0
WICHITA FALLS TX  53  74  39  76 /  10   0   0   0
GAGE OK           37  59  27  74 /  20  10   0   0
PONCA CITY OK     44  58  37  68 /  30  50  10   0
DURANT OK         56  68  41  69 /  80  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ008-013-019-
     020-025-026-028>030-039>041-044>046-050.

     HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ004>007-
     009>012-014>018-021>024-027-033>038.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR OKZ014-016-021>023-033>038-044.

TX...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ086>090.

     HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ083>085.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR TXZ083>090.

&&

22/09
Hazardous weather outlook, Apr 15, 12:15 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT FRI APR 15 2011

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1215 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED TONIGHT.

DISCUSSION...
A COLD FRONT HAD SWEPT UNSTABLE AIR OUT OF THE NORMAN NATIONAL
WEATHER SERVICE FORECAST AREA. A COLD UPPER LOW WILL DRIFT FROM
KANSAS TOWARD NORTHERN OKLAHOMA...BRINGING SCATTERED RAIN SHOWERS.
ISOLATED LIGHTNING STRIKES ARE POSSIBLE...BUT SEVERE WEATHER IS NOT
EXPECTED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...15 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 5 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE THROUGHOUT THE SOUTHERN PLAINS...WILL RESULT IN
STRONG AND GUSTY WINDS OVERNIGHT. WIND SPEEDS WILL INCREASE FURTHER
BY FRIDAY MORNING. FOR DETAILS...PLEASE REFER TO WIND ADVISORIES AND
HIGH WIND WARNINGS THAT ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.

OTHER HAZARDOUS WEATHER...
WITH INTENSE LOW PRESSURE NEARLY STATIONARY IN KANSAS...VERY STRONG
WINDS ARE EXPECTED THROUGHOUT THE DAY ON FRIDAY...OVER MUCH OF THE
REGION WEST OF TULSA TO SHAWNEE TO MARIETTA. GUSTS 40 TO 50 MPH WILL
BE COMMON...AND POTENTIALLY DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE
FIRE WEATHER CONCERNS WILL REMAIN HIGH.

WINDS WILL DIMINISH FRIDAY NIGHT...AND PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS MAY EXPERIENCE A FROST OR FREEZE SATURDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
FRIDAY.

BURKE

In the hours before

Local storm report, Apr 14, 10:40 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     NON-TSTM WND GST 3 W MEDICINE PARK       34.73N 98.55W
04/14/2011  M64 MPH          COMANCHE           OK   MESONET

&&

NWS
Local storm report, Apr 14, 11:25 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             1 SW DAVIS              34.49N 97.13W
04/14/2011  E1.00 INCH       MURRAY             OK   PUBLIC

0400 PM     HAIL             N DAVIS                 34.50N 97.12W
04/14/2011  E2.00 INCH       MURRAY             OK   STORM CHASER

            THE HAIL WAS REPORTED ON THE NORTH SIDE OF TOWN

0421 PM     HAIL             HICKORY                 34.56N 96.86W
04/14/2011  E1.25 INCH       MURRAY             OK   EMERGENCY MNGR

0423 PM     HAIL             SPARKS                  35.61N 96.82W
04/14/2011  E0.88 INCH       LINCOLN            OK   PUBLIC

0430 PM     HAIL             SULPHUR                 34.51N 96.98W
04/14/2011  E4.25 INCH       MURRAY             OK   LAW ENFORCEMENT

            MAINLY QUARTER SIZED HAIL WITH A FEW SOFTBALL SIZED
            PIECES. REPORT RELAYED VIA SULPHUR POLICE DEPARTMENT.

0440 PM     TSTM WND DMG     2 W STROUD              35.75N 96.69W
04/14/2011                   LINCOLN            OK   PUBLIC

            SMALL TREES BLOWN DOWN.

0442 PM     TORNADO          2 NW STROUD             35.77N 96.68W
04/14/2011                   LINCOLN            OK   EMERGENCY MNGR

            BRIEF TORNADO.

0445 PM     HAIL             6 W TECUMSEH            35.26N 97.04W
04/14/2011  E1.00 INCH       POTTAWATOMIE       OK   PUBLIC

0446 PM     TSTM WND GST     STROUD                  35.75N 96.66W
04/14/2011  E60.00 MPH       LINCOLN            OK   EMERGENCY MNGR

0500 PM     HAIL             ROFF                    34.63N 96.84W
04/14/2011  E4.25 INCH       PONTOTOC           OK   PUBLIC

0500 PM     HAIL             3 W OVERBROOK           34.07N 97.20W
04/14/2011  E1.00 INCH       LOVE               OK   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL.

0507 PM     HAIL             2 S SULPHUR             34.48N 96.98W
04/14/2011  E1.75 INCH       MURRAY             OK   EMERGENCY MNGR

0515 PM     HAIL             5 NNW MILL CREEK        34.48N 96.85W
04/14/2011  E1.75 INCH       JOHNSTON           OK   TRAINED SPOTTER

0600 PM     HAIL             2 S MADILL              34.06N 96.77W
04/14/2011  E2.50 INCH       MARSHALL           OK   STORM CHASER

0609 PM     TORNADO          2 N MADILL              34.12N 96.77W
04/14/2011                   MARSHALL           OK   FIRE DEPT/RESCUE

            TORNADO ON GROUND MOVING ENE. DAMAGE WAS REPORTED WITH
            THIS TORNADO.

0620 PM     HAIL             5 NNW CENTRAHOMA        34.68N 96.38W
04/14/2011  E1.00 INCH       COAL               OK   PUBLIC

0622 PM     TORNADO          4 S MILBURN             34.18N 96.55W
04/14/2011                   JOHNSTON           OK   TRAINED SPOTTER

            STOVEPIPE TORNADO ON GROUND.

0623 PM     HAIL             TISHOMINGO              34.24N 96.68W
04/14/2011  E4.25 INCH       JOHNSTON           OK   EMERGENCY MNGR

0625 PM     HAIL             WEWOKA                  35.14N 96.50W
04/14/2011  E1.00 INCH       SEMINOLE           OK   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED IN DOWNTOWN WEWOKA. TIME
            ESTIMATED VIA RADAR.

0638 PM     HAIL             5 N HOLDENVILLE         35.16N 96.40W
04/14/2011  E1.75 INCH       HUGHES             OK   EMERGENCY MNGR

            DELAYED REPORT FROM EMERGENCY MANAGER.

0645 PM     HAIL             FILLMORE                34.27N 96.50W
04/14/2011  E4.00 INCH       JOHNSTON           OK   CO-OP OBSERVER

0720 PM     HAIL             2 W FITTSTOWN           34.62N 96.67W
04/14/2011  E1.00 INCH       PONTOTOC           OK   PUBLIC

            DELAYED REPORT FROM THE PUBLIC.

0723 PM     TORNADO          3 N CANEY               34.28N 96.21W
04/14/2011                   ATOKA              OK   EMERGENCY MNGR

            NUMEROUS STORM CHASER AND MEDIA REPORTS THAT A LARGE
            TORNADO MOVED THROUGH THE CITIES OF TUSHKA AND ATOKA.
            SIGNIFICANT DAMAGE OCCURRED OVER PARTS OF BOTH LOCATIONS.

0740 PM     TORNADO          LAKE OF THE ARBUCKLES   34.44N 97.01W
04/14/2011                   MURRAY             OK   BROADCAST MEDIA

            DELAYED REPORT RELAYED THROUGH KFOR TV.

0745 PM     HAIL             WARWICK                 35.69N 97.00W
04/14/2011  E0.88 INCH       LINCOLN            OK   LAW ENFORCEMENT

0800 PM     HAIL             MILL CREEK              34.40N 96.82W
04/14/2011  E1.75 INCH       JOHNSTON           OK   AMATEUR RADIO

1039 PM     NON-TSTM WND GST 3 W MEDICINE PARK       34.73N 98.55W
04/14/2011  M64.00 MPH       COMANCHE           OK   MESONET

&&
MORE REPORTS MAY BE ADDED AS THEY BECOME AVAILABLE.

NWS
Local storm report, Apr 14, 11:41 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     NON-TSTM WND GST 3 W MEDICINE PARK       34.73N 98.55W
04/14/2011  E58.00 MPH       COMANCHE           OK   MESONET

&&

NWS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:46 PM CDTHigh Wind WarningOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more24 hr
Apr 15, 5:35 PM CDTFreeze WarningOUNHardeman, Wichita, Wilbarger11 hr
Apr 14, 7:13 PM CDTTornado WarningOUNHughes32 min
Apr 14, 7:28 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc47 min
Apr 14, 7:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 14, 7:54 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc36 min
Apr 14, 7:58 PM CDTTornado WarningOUNAtoka, Coal32 min
Apr 14, 7:59 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne22 min
Apr 14, 8:17 PM CDTTornado WarningOUNAtoka, Coal58 min
Apr 14, 8:17 PM CDTTornado WarningOUNAtoka, Johnston28 min
Apr 14, 8:34 PM CDTTornado WarningOUNAtoka, Coal, Johnston41 min
Apr 14, 8:37 PM CDTSpecial Weather StatementOUNMurray23 min
Apr 14, 8:39 PM CDTSpecial Weather StatementOUNCoal, Hughes21 min
Apr 14, 8:46 PM CDTTornado WarningOUNAtoka, Coal39 min
Apr 14, 8:53 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Murray, Pontotoc3 hr
Apr 14, 8:59 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall31 min
Apr 14, 9:07 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more53 min
Apr 14, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Marshall53 min

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.